# SDR N921R28211

- Difficulty date: January 4, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 480 L31r
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA. 480, L31R FINGER DOUBLER WITH CORROSION.  CLEANED CORROSION IAW DC8 SRM 51-1-8.  FOUND TO BE WITHIN LIMITS IAW DC8 SRM 53-2-0.  TREATED & PRIMED AREA IAW DC8 SRM 51-1-8 CPCP 557R 0551.
